# SDR DHL2002807544

- Difficulty date: April 7, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 5705334501
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Component: Aileron, Doug
- Component part number: 5705334501
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 1756 LT. WING INBD AILERON UPPER SKIN CRACKED 1/2" @ STA. XW563.000CORR.: PERFORMED MAJOR REPAIR IAW E.O. DHL020320 , ED2861 , EO SEMANS 2002262. TRIMMED OUT CRACKED SKIN IAW EO DHL020320,ED2861,EO SEMANS 2002262. CLEANED , TREATED , PRIMED AREA IAW SRM51-1-8B FABRICATED NEW SKIN (2024T3AL.050) AND A FILLER (2024T3.025) CLEANED , TREATED , PRIMED IAW SRM51-1-8B. INSTALLED NEW SKIN, ANGLE & STRAP & FILLERIAW EODHL020320,ED2861,EO SEMANS 200262.
